STATISTICAL PROPERTIES OF THE CRITICAL PERIOD


OGUZ B., BAYAZIT M.

JOURNAL OF HYDROLOGY, vol.126, pp.183-194, 1991 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 126
  • Publication Date: 1991
  • Title of Journal : JOURNAL OF HYDROLOGY
  • Page Numbers: pp.183-194

Abstract

The probability distribution of the length of the critical period, defined as the time interval during which an initially full reservoir is completely emptied, can be determined using the storage theory when the inflows are considered as discrete variables. For continuous inflows, which is the case in practice, the problem should be solved by simulation. In this study the probability density function (pdf) and parameters of the critical period length are determined for normally and lognormally distributed annual flows for various levels of regulation and a range of reservoir sizes.